Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/9708
Title: Control for dynamics of two coupled Bose-Einstein condensate solitons by potential deviation
Authors: Li, H
Wang, DN 
Issue Date: 2008
Publisher: Pergamon Press
Source: Chaos, solitons and fractals, 2008, v. 36, no. 5, p. 1377-1384 How to cite?
Journal: Chaos, solitons and fractals 
Abstract: The control of the potential deviation for two coupled Bose-Einstein condensate solitons is investigated by the variational approach, and the effects of the potential deviation on dynamics of the two Bose-Einstein condensate solitons are discussed. The potential deviation resets the stationary state, affects the existence time, and changes the switching and self-trapping effect on the Bose-Einstein condensate solitons. The results are confirmed by the evolution of the atom population transferring ratio, and demonstrate a new way to guide the motion of the two Bose-Einstein condensate solitons.
URI: http://hdl.handle.net/10397/9708
ISSN: 0960-0779
EISSN: 1873-2887
DOI: 10.1016/j.chaos.2006.09.003
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Jul 31, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Aug 5, 2017

Page view(s)

63
Last Week
2
Last month
Checked on Aug 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.